Aa
A
A
Close
Avatar_universal
Prior reaction to Clindamycin
I was given Cleocin and Tobramycin concomitantly for cellulitis.  I developed a rash and they said I was allergic to one of them.  What is the danger of taking Cleocin again.. other than perhaps developing the rash?  I am allergic to all cillins and it is difficult to find an antibiotic to treat problems.  If the risk is a more severe allergic reaction obviously I do not want to risk that; but if it's a matter of another rash that can be treated with Benadryl (the rash I developed at the time was a very fine maculopapular rash that wasn't even itchy).
Cancel
1 Answers
Page 1 of 1
Avatar_universal
Just a note on this, I can take azithromycin...
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Prior reaction to Clindamycin
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Dermatology Answerers
1340994_tn?1374197577
Blank
Raleigh, NC
209987_tn?1451939065
Blank
AB
Avatar_universal
Blank
4851940_tn?1385441629
Blank
United Kingdom